Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 35, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Mar 17, 2021, 12:09 AM CDT for 4 counties in Oklahoma. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 17, 2021, 12:09 AM CDT (05:09 UTC)
- Expired
- Mar 17, 2021, 1:00 AM CDT
- In force
- 51 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dewey County, OK, Ellis County, OK, Roger Mills County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 131 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 16, 7:49 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.2 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 626 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1825 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
720
WUUS54 KOUN 170509
SVROUN
OKC043-045-129-153-170600-
/O.NEW.KOUN.SV.W.0035.210317T0509Z-210317T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1209 AM CDT Wed Mar 17 2021
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Southeastern Ellis County in northwestern Oklahoma...
Northeastern Roger Mills County in western Oklahoma...
Western Dewey County in northwestern Oklahoma...
Southern Woodward County in northwestern Oklahoma...
* Until 100 AM CDT.
* At 1209 AM CDT, a severe thunderstorm was located 6 miles northwest
of Leedey, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Taloga, Leedey, Camargo, Angora and Cestos.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3581 9950 3598 9953 3625 9906 3613 9894
3595 9895
TIME...MOT...LOC 0509Z 236DEG 28KT 3595 9940
HAIL...1.00IN
WIND...60MPH
$$
Mahale1 follow-up statement
596
WWUS54 KOUN 170521
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1221 AM CDT Wed Mar 17 2021
OKC045-129-170531-
/O.CAN.KOUN.SV.W.0035.000000T0000Z-210317T0600Z/
Ellis OK-Roger Mills OK-
1221 AM CDT Wed Mar 17 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ELLIS AND
NORTHEASTERN ROGER MILLS COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3625 9906 3613 9894 3595 9895 3584 9938
3607 9938
TIME...MOT...LOC 0521Z 236DEG 28KT 3601 9930
$$
OKC043-153-170600-
/O.CON.KOUN.SV.W.0035.000000T0000Z-210317T0600Z/
Dewey OK-Woodward OK-
1221 AM CDT Wed Mar 17 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR WESTERN DEWEY AND SOUTHERN WOODWARD COUNTIES...
At 1221 AM CDT, a severe thunderstorm was located near Camargo,
moving northeast at 30 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Taloga, Leedey, Camargo and Cestos.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3625 9906 3613 9894 3595 9895 3584 9938
3607 9938
TIME...MOT...LOC 0521Z 236DEG 28KT 3601 9930
HAIL...1.50IN
WIND...70MPH
$$
MahaleWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 8:03 PM CDT, 4 hours 6 minutes earlier.
Area forecast discussion, Mar 16, 8:03 PM CDT, 4 hours 6 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
803 PM CDT Tue Mar 16 2021
...MESOSCALE UPDATE...
.MESOSCALE UPDATE...
Issued at 802 PM CDT Tue Mar 16 2021
Convective initiation has occurred with one severe storm southwest
of Childress during the past hour, and new CI now occurring in
the north central Texas Panhandle. A warm front is oriented sw-ne
from the northern Texas Panhandle across northwestern Oklahoma
from roughly Gage...to Woodward...to Ponca City. The southeastern
Texas Panhandle storm/s were likely rooted near the boundary layer
but high based. Newer convective now originating over the
northern Texas Panhandle is likely elevated north of the front.
Moisture return today continues to lag, but some mid 50 degree
dewpoints are now near the Red River, but 60+ deg dewpoints
continue to lag south of DFW to near/east of Abilene. Still strong
forcing for ascent is advancing eastward over the Panhandles and
will promote more widespread convective development in the next
1-4 hours. Effective shear supports more discrete modes with
activity along the dryline emerging from the southeastern Texas
Panhandle/southwestern Oklahoma, while storm modes will quickly
become messy over the northwestern area. Thus, large hail and
damaging winds remain the primary hazard south of the front with a
threat of mainly large hail and heavy rainfall north of the
boundary. Given the wind profile, an isolated tornado threat may
not be out of the question as moisture rapidly returns later
tonight and if any storm can remain discrete in proximity to the
warm front.
TL
&&
.SHORT TERM...
(This evening through Wednesday)
Issued at 416 PM CDT Tue Mar 16 2021
The main concerns for the short term: 1) severe thunderstorms
likely tonight, 2) snowfall over far NW counties tomorrow, and 3)
strong northwest winds tomorrow.
Latest water vapor imagery depicts the location of a strong upper
trough near the AZ/NM border. The 7.34 micron water vapor imagery
shows an EML moving across west Texas and towards northwest OK.
This may keep capping in place and promote severe storm
development tonight. The 20Z surface observations chart indicates
a surface low developing near Woodward with a dryline extending
to near Watonga to Hinton to Altus, and a warm front draped
across north-central Oklahoma. Very warm temperatures are
observed with widespread mid to upper 70s, and dewpoint
temperatures have increased into the low 50s over portions of
central Oklahoma as that plume of moisture moves northwestward.
The potent upper low continues east towards our CWA and is prog'd
to reach the TX panhandle overnight into early Wednesday morning,
as a low level jet develops across western OK/TX. MUCAPE will
rapidly increase between 03-06Z Wednesday up to NW OK with SBCAPE
increasing to 2000 J/kg (central OK) and 2500 J/kg (southern OK)
by 09Z. With bulk shear upwards of 70kts near the triple point,
supercell thunderstorms are expected to develop over NW OK between
03-06Z Wednesday. These storms will be capable of producing very large
hail up to the size of baseballs. Supercells are then forecast to
fire along the dryline over western Oklahoma and adjacent
portions of western north TX by 06Z. Mean wind vectors indicate
quick storm movement tracking northeast at a 40-50 knots.
Interestingly, the synoptic models and the latest HRRR trends
indicate a drying over central Oklahoma which suggest the OKC
metro may be spared storms. Given the environment, however, will
have to watch this closely. Time of arrival for central OK would
be around 09Z as the surface low moves overhead.
By mid morning tomorrow, wrap-around precipitation should turn to
snow over far NW Oklahoma and a Winter Storm Watch is in effect
from 12Z Wed to 00Z Thurs. Given impressive QPF amounts (1.5-2.0
inches) over NW Oklahoma, and surface temperatures in the
mid/upper 30s, there is a lot of uncertainty with to how much
snowfall will accumulate. For now, have around 2 to possibly 4
inches of snow near Harper, Woodward, and Ellis Counties. Very
strong northwest winds are expected to enter are area from the
west by Wednesday morning, and a Wind Advisory has been issued for
areas north/west of I-44. Sustained winds near 40 mph and gusts to
50 mph will be possible, particularly for western Oklahoma and
western north TX.
Thompson
&&
.LONG TERM...
(Wednesday night through next Monday)
Issued at 416 PM CDT Tue Mar 16 2021
Wednesday night into Thursday morning, precipitation exits the area
in northern Oklahoma, with precip ending west to east. Most of this
precipitation is expected to remain rain, with some possible
lingering snow in far northwestern Oklahoma. Clearing skies and a
return to normal temperatures is expected to follow late in the week
into the weekend. Precipitation chances return to the region
starting Monday into early next week as another long wave upper air
trough moves through the region. Most of the precip will be showers,
however a few thunderstorms are possible as the trough traverses the
area.
Zwink
&&
.AVIATION...
(00Z TAFS)
Issued at 611 PM CDT Tue Mar 16 2021
VFR conditions this evening will give way to MVFR as moisture
advects northward into the area. Showers and thunderstorms will
also likely impact central and northern sites later this evening
and through the overnight and will likely liner across the north
during the day Wednesday. Colder air will also allow a transtion
to snow at WWR by 18Z. As the storm system moves across gusty
southeast to east winds will shift to the north overnight and
through the day tomorrow with very strong gusty northwest winds
expected at most sites by Wednesday afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 76 50 62 37 / 0 70 20 10
Hobart OK 76 43 54 35 / 0 50 20 0
Wichita Falls TX 80 48 61 39 / 0 50 0 0
Gage OK 75 39 39 30 / 0 80 80 10
Ponca City OK 74 51 62 36 / 0 90 50 50
Durant OK 78 56 69 42 / 0 80 20 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from 7 AM to 7 PM CDT Wednesday for OKZ004>029-
033>039-044-045.
Winter Storm Watch from 7 AM CDT Wednesday through Wednesday
evening for OKZ004-009-010.
TX...Wind Advisory from 7 AM to 7 PM CDT Wednesday for TXZ083>090.
&&
SHORT TERM...01
LONG TERM....50
AVIATION...30Hazardous weather outlook, Mar 16, 12:32 PM CDT, 11 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1232 PM CDT Tue Mar 16 2021 OKZ004>048-050>052-TXZ083>090-171115- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1232 PM CDT Tue Mar 16 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through tonight... .Severe storms... Thunderstorms are expected to develop late this afternoon over the Panhandles, and then spread east into Oklahoma and western north Texas this evening. The storms will advance east overnight into central and eastern Oklahoma. Large hail will be the primary risk with these storms, but damaging winds and tornadoes will also be possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Snow... Rain will likely change to snow across far northwestern Oklahoma Wednesday morning. Snow accumulations are possible, especially on grassy areas. .Wind... Strong northwest winds will spread across the region on Wednesday, with frequent gusts 30 to 50 mph, with the stronger winds across the western parts of Oklahoma and western north Texas. .Fire Weather... Strong winds and dry air will lead to elevated fire weather conditions on Wednesday, slightly mitigated by cool temperatures. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Mar 16, 11:45 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1145 PM CDT TUE MAR 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM HAIL 7 N MOUNTAIN VIEW 35.19N 98.74W
03/16/2021 E1.50 INCH WASHITA OK EMERGENCY MNGR
&&Special weather statement, Mar 16, 11:50 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1150 PM CDT Tue Mar 16 2021 OKZ033-034-036-TXZ083-170515- Harmon OK-Greer OK-Jackson OK-Hardeman TX- 1150 PM CDT Tue Mar 16 2021 ...SIGNIFICANT WEATHER ADVISORY FOR Harmon...south central Greer... west central Jackson and northwestern Hardeman Counties Until 1215 AM CDT... AT 1148 PM CDT, a strong thunderstorm was located 4 miles southwest of Hollis, moving east at 40 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... Locations impacted include... Hollis, Gould, Duke, McKnight and McQueen. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3475 10000 3491 9969 3459 9949 3454 10000 TIME...MOT...LOC 0448Z 256DEG 34KT 3465 9998 Mahale
Local storm report, Mar 16, 11:55 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1155 PM CDT TUE MAR 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG 1 NE FARGO 36.38N 99.61W
03/16/2021 ELLIS OK EMERGENCY MNGR
NUMEROUS POWER POLES AND TREES DOWN. ALSO
DAMAGE TO WIND TURBINE AT WIND FARM.
&&Local storm report, Mar 17, 12:00 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1200 AM CDT WED MAR 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HAIL 3 ENE COWDEN 35.26N 98.66W
03/17/2021 E1.25 INCH WASHITA OK STORM CHASER
&&Special weather statement, Mar 17, 12:04 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1204 AM CDT Wed Mar 17 2021
OKZ009-014-015-170530-
Roger Mills OK-Dewey OK-Ellis OK-
1204 AM CDT Wed Mar 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR northeastern Roger Mills...
western Dewey and southeastern Ellis Counties Until 1230 AM CDT...
AT 1202 AM CDT, a strong thunderstorm was located 5 miles north of
Angora, moving northeast at 25 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
Vici, Leedey, Camargo and Angora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3616 9930 3616 9924 3593 9908 3579 9949
3593 9956
TIME...MOT...LOC 0502Z 240DEG 20KT 3592 9943
MahaleSpecial weather statement, Mar 17, 12:09 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1209 AM CDT Wed Mar 17 2021
OKZ012-017-018-170545-
Garfield OK-Kingfisher OK-Blaine OK-
1209 AM CDT Wed Mar 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR south central Garfield...
Kingfisher and central Blaine Counties Until 1245 AM CDT...
AT 1204 AM CDT, strong thunderstorms were along a line extending from
3 miles south of Hennessey to 3 miles southwest of Greenfield, moving
northeast at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3629 9766 3587 9782 3572 9824 3572 9831
3570 9831 3562 9854 3596 9849
TIME...MOT...LOC 0504Z 222DEG 31KT 3605 9789 3570 9844
30The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 26 min |
| Mar 16, 8:22 PM CDT | Special Weather Statement | OUN | Harmon | 23 min |
| Mar 16, 8:42 PM CDT | Special Weather Statement | OUN | Harmon | 33 min |
| Mar 16, 8:45 PM CDT | Special Weather Statement | OUN | Beckham | 30 min |
| Mar 16, 8:47 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 43 min |
| Mar 16, 9:29 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Kiowa | 46 min |
| Mar 16, 9:33 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 42 min |
| Mar 16, 9:44 PM CDT | Special Weather Statement | OUN | Harper | 31 min |
| Mar 16, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 35 min |
| Mar 16, 10:06 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 39 min |
| Mar 16, 10:11 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 64 min |
| Mar 16, 10:12 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 48 min |
| Mar 16, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 47 min |
| Mar 16, 10:45 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Major, Woodward | 60 min |
| Mar 16, 10:56 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 49 min |
| Mar 16, 11:17 PM CDT | Tornado Warning | OUN | Caddo, Kiowa, Washita | 43 min |
| Mar 16, 11:32 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods, Woodward | 58 min |
| Mar 16, 11:40 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 50 min |
| Mar 16, 11:47 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Roger Mills, Woodward | 58 min |
| Mar 16, 11:50 PM CDT | Special Weather Statement | OUN | Harmon | 25 min |
| Mar 16, 11:53 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 52 min |
| Mar 16, 11:56 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 49 min |
| Mar 17, 12:04 AM CDT | Special Weather Statement | OUN | Dewey | 26 min |
| Mar 17, 12:09 AM CDT | Special Weather Statement | OUN | Blaine, Kingfisher | 36 min |
| Mar 17, 12:18 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 42 min |
| Mar 17, 12:20 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 40 min |
| Mar 17, 12:32 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 43 min |
| Mar 17, 12:34 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major, Woodward | 56 min |
| Mar 17, 12:42 AM CDT | Special Weather Statement | OUN | Ellis | 33 min |
| Mar 17, 12:42 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian | 31 min |
| Mar 17, 12:44 AM CDT | Tornado Warning | OUN | Dewey | 21 min |
| Mar 17, 12:54 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian | 51 min |
| Mar 17, 12:59 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 46 min |
| Mar 17, 1:14 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Kiowa, Washita | 33 min |
| Mar 17, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Kingfisher, Major | 49 min |
| Mar 17, 1:27 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 48 min |
| Mar 17, 1:30 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 45 min |
| Mar 17, 1:39 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher, Major | 37 min |
| Mar 17, 1:42 AM CDT | Severe Thunderstorm Warning | OUN | Garfield | 16 min |
| Mar 17, 1:54 AM CDT | Areal Flood Advisory | OUN | Blaine, Canadian, Custer, Kingfisher | 111 min |
| Mar 17, 1:57 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 33 min |
| Mar 17, 2:11 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 49 min |
| Mar 17, 2:13 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan | 47 min |
| Mar 17, 2:42 AM CDT | Flash Flood Warning | OUN | Blaine, Kingfisher | 3 hr |
| Mar 17, 2:55 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 65 min |
| Mar 17, 2:57 AM CDT | Special Weather Statement | OUN | Kingfisher, Logan | 33 min |
| Mar 17, 3:19 AM CDT | Winter Weather Advisory | OUN | Dewey, Ellis, Harper, Major, Roger Mills, Woodward | 16 hr |
| Mar 17, 3:29 AM CDT | Special Weather Statement | OUN | Logan, Payne | 46 min |
| Mar 17, 3:32 AM CDT | Areal Flood Advisory | OUN | Garfield, Kingfisher | 3 hr |
| Mar 17, 3:46 AM CDT | Areal Flood Advisory | OUN | Garfield, Kay, Logan, Noble | 3 hr |
| Mar 17, 4:01 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 27 min |
| Mar 17, 5:40 AM CDT | Severe Thunderstorm Warning | OUN | Bryan | 35 min |
| Mar 17, 6:11 AM CDT | Severe Thunderstorm Warning | OUN | Bryan | 34 min |
| Mar 17, 8:45 AM CDT | River Flood Advisory | OUN | Major, Woods, Woodward | 11 hr |
| Mar 17, 8:55 AM CDT | River Flood Advisory | OUN | Blaine, Canadian | 28 hr |
| Mar 17, 8:58 AM CDT | River Flood Advisory | OUN | Kingfisher, Logan | 64 hr |
| Mar 17, 9:01 AM CDT | River Flood Advisory | OUN | Blaine, Caddo, Canadian, Custer | 11 hr |
| Mar 17, 12:57 PM CDT | River Flood Advisory | OUN | Kingfisher | 18 hr |
| Mar 17, 3:21 PM CDT | Special Weather Statement | OUN | Pottawatomie | 24 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.